Alert archive / California / Gale Watches in 2013
Gale Watch 4, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Apr 13, 2013, 2:57 PM PDT. It took effect at Apr 15, 2013, 9:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 13, 2013, 2:57 PM PDT (21:57 UTC)
- In effect from
- Apr 15, 2013, 9:00 AM PDT
- Expired
- Apr 14, 2013, 2:46 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
644 WHUS76 KEKA 132157 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 257 PM PDT SAT APR 13 2013 ...GALE CONDITIONS POSSIBLE ACROSS THE OUTER WATERS LATE MONDAY INTO TUESDAY... PZZ475-140600- /O.EXT.KEKA.SC.Y.0034.000000T0000Z-130415T1600Z/ /O.NEW.KEKA.GL.A.0004.130415T1600Z-130416T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 257 PM PDT SAT APR 13 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT MONDAY. * WINDS...NORTHERLY 20 TO 30 KT. GUSTS TO 35 KT ACROSS THE SOUTHERN PORTION TONIGHT. WINDS WILL EASE TO 15 TO 25 KT WITH GUSTS TO 30 KT SUNDAY AND THEN INCREASE AGAIN TO 20 TO 30 KT WITH GUSTS TO 35 KT ON MONDAY AND TUESDAY. * WAVES...NORTHERLY 8 TO 12 FT THROUGH SUNDAY...THEN BUILDING TO 12 TO 14 FT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-140600- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130417T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 257 PM PDT SAT APR 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS...NORTHERLY 10 TO 20 KT WITH GUSTS TO 25 KT. WINDS WILL INCREASE TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT MONDAY INTO TUESDAY. * WAVES...NORTHERLY 8 TO 10 FT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-140600- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130419T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 257 PM PDT SAT APR 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL INCREASE TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT MONDAY INTO TUESDAY. * WAVES...NORTHERLY ABOVE 8 FT...BUILDING TO 10 TO 12 FT MONDAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-140600- /O.CON.KEKA.SC.Y.0034.000000T0000Z-130418T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 257 PM PDT SAT APR 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY. * WINDS...NORTHERLY 20 TO 30 KT. GUSTS TO 35 KT AROUND PT ARENA TONIGHT. WINDS WILL EASE TO 15 TO 25 KT WITH GUSTS TO 30 KT SUNDAY AND THEN INCREASE AGAIN TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT ON MONDAY. * WAVES...NORTHERLY 8 TO 10 FT THROUGH SUNDAY...THEN BUILDING TO 10 TO 14 FT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
938 WHUS76 KEKA 140400 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 PM PDT SAT APR 13 2013 ...GALE CONDITIONS POSSIBLE ACROSS THE OUTER WATERS LATE MONDAY INTO TUESDAY... PZZ475-141200- /O.CON.KEKA.SC.Y.0034.000000T0000Z-130415T1600Z/ /O.CON.KEKA.GL.A.0004.130415T1600Z-130416T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 900 PM PDT SAT APR 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... * WINDS...N 20 TO 30 KT. GUSTS TO 35 KT ACROSS THE SOUTHERN PORTION TONIGHT. WINDS WILL EASE TO 15 TO 25 KT WITH GUSTS TO 30 KT SUNDAY AND THEN INCREASE AGAIN TO 20 TO 30 KT WITH GUSTS TO 35 KT ON MONDAY AND TUESDAY. * WAVES...NORTHERLY 9 TO 13 FT THROUGH SUNDAY...THEN BUILDING TO 12 TO 14 FT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-141200- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130417T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 900 PM PDT SAT APR 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM WEDNESDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. GUSTS TO 30 KT AROUND CAPE MENDOCINO. WINDS WILL INCREASE TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT MONDAY INTO TUESDAY. * WAVES...NORTHERLY 8 TO 10 FT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-141200- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130419T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 900 PM PDT SAT APR 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM THURSDAY... * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL INCREASE TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT MONDAY INTO TUESDAY. * WAVES...NW 10 TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-141200- /O.CON.KEKA.SC.Y.0034.000000T0000Z-130418T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 900 PM PDT SAT APR 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM WEDNESDAY... * WINDS...N 20 TO 30 KT. GUSTS TO 35 KT AROUND PT ARENA TONIGHT. WINDS WILL EASE TO 15 TO 25 KT WITH GUSTS TO 30 KT SUNDAY AND THEN INCREASE AGAIN TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT ON MONDAY. * WAVES...NW 8 TO 10 FT THROUGH SUNDAY...THEN BUILDING TO 10 TO 14 FT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
554 WHUS76 KEKA 140918 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 218 AM PDT SUN APR 14 2013 ...GALE CONDITIONS POSSIBLE ACROSS THE OUTER WATERS LATE MONDAY INTO TUESDAY... PZZ475-141730- /O.CON.KEKA.SC.Y.0034.000000T0000Z-130415T1600Z/ /O.CON.KEKA.GL.A.0004.130415T1600Z-130416T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 218 AM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * WINDS...N 20 TO 30 KT. GUSTS TO 35 KT ACROSS THE SOUTHERN PORTION TONIGHT. WINDS WILL EASE TO 15 TO 25 KT WITH GUSTS TO 30 KT SUNDAY AND THEN INCREASE AGAIN TO 20 TO 30 KT WITH GUSTS TO 35 KT ON MONDAY AND TUESDAY. * WAVES...NORTHERLY 9 TO 13 FT THROUGH SUNDAY...THEN BUILDING TO 12 TO 14 FT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-141730- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130417T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 218 AM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. GUSTS TO 30 KT AROUND CAPE MENDOCINO. WINDS WILL INCREASE TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT MONDAY INTO TUESDAY. * WAVES...NORTHERLY 8 TO 10 FT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-141730- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130419T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 218 AM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL INCREASE TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT MONDAY INTO TUESDAY. * WAVES...NW 10 TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-141730- /O.CON.KEKA.SC.Y.0034.000000T0000Z-130418T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 218 AM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY. * WINDS...N 20 TO 30 KT. GUSTS TO 35 KT AROUND PT ARENA TONIGHT. WINDS WILL EASE TO 15 TO 25 KT WITH GUSTS TO 30 KT SUNDAY AND THEN INCREASE AGAIN TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT ON MONDAY. * WAVES...NW 8 TO 10 FT THROUGH SUNDAY...THEN BUILDING TO 10 TO 14 FT ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
597 WHUS76 KEKA 141603 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 903 AM PDT SUN APR 14 2013 ...GALE TO NEAR GALE CONDITIONS POSSIBLE ACROSS THE OUTER WATERS LATE MONDAY INTO TUESDAY... PZZ475-150015- /O.CON.KEKA.SC.Y.0034.000000T0000Z-130415T1600Z/ /O.CON.KEKA.GL.A.0004.130415T1600Z-130416T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 903 AM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING. * WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL INCREASE TO 20 TO 30 KT WITH GUSTS TO 35 KT MONDAY INTO TUESDAY. * WAVES...NORTHERLY 8 TO 10 FT...BUILDING TO 12 TO 14 FT MONDAY INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-150015- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130417T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 903 AM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS...NORTHERLY 10 TO 20 KT. GUSTS TO 25 KT AROUND CAPE MENDOCINO. WINDS WILL INCREASE TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT MONDAY INTO TUESDAY. * WAVES...NORTHERLY 6 TO 8 FT...BUILDING TO 10 TO 12 FT MONDAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-150015- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130419T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 903 AM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. * WINDS...NORTHERLY 10 TO 20 KT WITH GUSTS TO 25 KT. WINDS WILL INCREASE TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT MONDAY INTO TUESDAY. * WAVES...NORTHERLY 6 TO 8 FT...BUILDING TO 10 TO 12 FT MONDAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-150015- /O.CON.KEKA.SC.Y.0034.000000T0000Z-130418T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 903 AM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY. * WINDS...NORTHERLY 15 TO 25 KT. GUSTS TO 30 KT AROUND CAPE MENDOCINO. WINDS WILL INCREASE TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT MONDAY INTO TUESDAY. * WAVES...NORTHERLY 6 TO 8 FT...BUILDING TO 10 TO 12 FT MONDAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
670 WHUS76 KEKA 142146 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 PM PDT SUN APR 14 2013 ...GALE AND NEAR GALE CONDITIONS ACROSS THE OUTER WATERS LATE MONDAY INTO TUESDAY MORNING... PZZ475-150600- /O.EXT.KEKA.SC.Y.0034.000000T0000Z-130415T2200Z/ /O.UPG.KEKA.GL.A.0004.130415T1600Z-130416T1600Z/ /O.NEW.KEKA.GL.W.0009.130415T2200Z-130416T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 PM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY... ...GALE WARNING IN EFFECT FROM 3 PM MONDAY TO 9 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 9 AM PDT TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...MODERATE TO STRONG NORTHERLIES. GALE FORCE GUSTS LATE MONDAY INTO TUESDAY MORNING. * WAVES...BUILDING NORTHERLY WAVES. GALE CONDITIONS LATE MONDAY INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-150600- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130417T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 246 PM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS...MODERATE TO STRONG NORTHERLIES. OCCASIONAL GUSTS TO GALE FORCE AROUND CAPE MENDOCINO LATE MONDAY INTO TUESDAY MORNING. * WAVES...BUILDING NORTHERLY WAVES LATE MONDAY INTO TUESDAY MORNING. THE HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-150600- /O.CON.KEKA.SC.Y.0035.000000T0000Z-130419T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 PM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. * WINDS...MODERATE TO STRONG NORTHERLIES. OCCASIONAL GUSTS TO GALE FORCE LATE MONDAY INTO TUESDAY MORNING. * WAVES...BUILDING NORTHERLY WAVES. NEAR GALE CONDITIONS LATE MONDAY INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-150600- /O.CON.KEKA.SC.Y.0034.000000T0000Z-130418T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 246 PM PDT SUN APR 14 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT WEDNESDAY. * WINDS...MODERATE TO STRONG NORTHERLIES. OCCASIONAL GUSTS TO GALE FORCE AROUND CAPE MENDOCINO AND PT ARENA LATE MONDAY INTO TUESDAY MORNING. * WAVES...BUILDING NORTHERLY WAVES LATE MONDAY INTO TUESDAY MORNING. THE HIGHEST WAVES WILL BE AROUND CAPE MENDOCINO AND PT ARENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Apr 13, 4:30 AM PDT, 10 hours 27 minutes earlier.
Area forecast discussion, Apr 13, 4:30 AM PDT, 10 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
430 AM PDT SAT APR 13 2013
.SYNOPSIS...RIDGE OF HIGH PRESSURE WILL BUILD TODAY BRINGING
INCREASING NW WINDS AND DRYING AND CLEARING CONDITIONS. A
TROUGH ALOFT WILL BRING STRONG COOLING AND A CHANCE OF
SHOWERS SUNDAY THROUGH MONDAY.
&&
.DISCUSSION...WEAK FRONT MOVED THROUGH OVERNIGHT...PRODUCING
DRIZZLE AND BRIEF GUSTY NW WINDS ALONG THE NORTH COAST. RIDGING
AND INCREASING NW WINDS WILL BRING DRYING AND CLEARING THIS
AFTERNOON. HOWEVER...THE ONSHORE FLOW WILL RESULT IN A SECONDARY
CLOUD MAX THIS AFTERNOON AROUND EUREKA AND IN THE DELTA. BREEZY NW
WINDS ALONG THE COAST WILL MAKE IT FEEL CHILLY EVEN WITH A FAIR
AMOUNT OF SOLAR INSOLATION. WINDS SHOULD DIMINISH AND SKIES CLEAR
OUT TONIGHT...SO FROST WILL BECOME A THREAT ONCE AGAIN. FROST MAY
EVEN DEVELOP THIS MORNING IN MENDO COUNTY...WITH TEMPS RUNNING
ABOUT THE SAME TO SLIGHTLY COOLER COMPARED TO LAST NIGHT. FOR NOW
WILL INDICATE PATCHES OF FROST IN THE FORECAST AND HOLD OFF ON
HOISTING ANOTHER ADVISORY DUE TO THE LIMITED COVERAGE AND SHORT
DURATION. THE DAY SHIFT MAY NEED TO HOIST ANOTHER ADVISORY FOR
TONIGHT/EARLY SUNDAY.
A 130+ KT JET OVER WASHINGTON AND OREGON WILL SAG SOUTHWARD
SUNDAY...WITH PRECIP CHANCES INCREASING THROUGH MONDAY. WE
SHOULD SEE INCREASING CLOUDINESS AND PERHAPS SHOWERS. THE
MODELS CONTINUE TO BE RATHER DRY EXCEPT FOR THE ECMWF, AT THIS
POINT WILL KEEP THE FORECAST GENERIC WITH A CHANCE OF SHOWERS
THROUGH MONDAY. BEST PRECIP CHANCES LOOK TO BE NORTH OF THE
CAPE AND ALONG THE COAST. SUNDAY NIGHT MAY BE TOO CLOUDY AND
WINDY FOR FROST...EVEN AS THE AIR MASS COOLS DOWN. MORE COOLING
IS EXPECTED ON MONDAY AFTER THE JET SHIFT EAST OF THE AREA AND
MODERATELY STRONG NORTH FLOW DEVELOPS. DEPENDING ON HOW QUICKLY
WINDS DECOUPLE...MONDAY NIGHT AND TUESDAY MORNING WILL BE THE
BIGGEST THREAT FOR FROST AND FREEZING TEMPERATURES. ALL THE
INGREDIENTS FOR A LONG COLD NIGHT SEEMS TO COME TOGETHER...A COLD
AND DRY AIR MASS...LIGHT WINDS AND CLEAR SKIES. THE AIR MASS WILL
GRADUALLY MODERATE THROUGH MID WEEK...BUT WITH CLEAR SKIES AND
LONG WAVE COOLING...MICRO-CLIMATES OF FROST WILL FORM IN TRINITY
AND MENDOCINO COUNTIES. THUS MORE FROST ADVISORIES WILL BE
NECESSARY THROUGH MID WEEK FOR THESE MICRO-CLIMATES.
DRY AND WARMER CONDITIONS LOOK TO DEVELOP TOWARD THE END OF THE
WEEK AND PERHAPS INTO THE WEEKEND AS A RIDGE HOLDS OFFSHORE. THUS
WILL MAINTAIN THE NICKEL AND DIME PRECIP CHANCES OF 5-10%. LOW
CLOUDS AND PERHAPS PATCHES FOG AND DRIZZLE MAY DEVELOP ALONG THE
NORTH COAST AS THE AIR MASS WARMS.
&&
.AVIATION...FRONT PASSED KCEC ABOUT 3AM AND WILL MOVE THROUGH KACV
BY 5AM. IT WILL MOVE THROUGH REST OF THE AREA THIS MORNING. CIGS AND
VSBYS BRIEFLY DROPPING TO IFR WITH FRONT MAINLY ALONG THE COASTAL
AREAS NORTH OF CAPE MENDOCINO. NW WINDS RAPIDLY INCREASING BEHIND
FRONT. CLEARING LATER TODAY WITH VFR CONDITIONS BUT WINDS GUSTING TO
25-30KT AS PRESSURE GRADIENT TIGHTENS. DEAN
&&
.MARINE...FRONT PASSED BUOY 27 AT 3AM AND WILL MOVE THROUGH WATERS
NORTH OF THE CAPE BY DAYBREAK AND PASS PT ARENA BY LATE MORNING.
SURFACE HIGH BUILDS BEHIND FRONT WITH THE PRESSURE GRADIENT
TIGHTENING. SCA WINDS WILL EXPAND NORTH INTO THE WATERS NORTH OF
CAPE MENDO THIS AFTERNOON. THIS TIGHT GRADIENT WILL INCREASE MON
INTO TUE WITH GALE CONDITIONS POSSIBLE.
SEAS BRIEFLY DROPPED WITH DECREASING WINDS AHEAD OF THE FRONT. ONCE
WINDS INCREASE LATER TODAY THE SHORTER PERIOD WIND WAVES WILL
INCREASE. A 13 SECOND NNW SWELL GENERATED FROM WINDS ON THE BACKSIDE
OF A LOW JUST OFF OF BRITISH COLUMBIA WILL MOVE INTO WATERS LATE
THIS AFTERNOON. BOTH WIND WAVES AND SWELL FROM SAME NNW DIRECTION
AND BY TONIGHT THE 12-13 PERIODS SWELL WILL BECOME MORE DOMINATE. AS
THIS SWELL PASSES THROUGH THE WATERS...SHORTER PERIOD 8 TO 9 SECOND
WIND WAVES WILL DOMINATE SUNDAY NIGHT THROUGH THE END OF THE WEEK.
SEAS BUILDING TO 12-15 FT IN THE OUTER WATERS ON MON WITH GALE FORCE
WINDS. DEAN
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FROM 9
AM THIS MORNING TO 3 AM PDT WEDNESDAY PZZ450.
SMALL CRAFT ADVISORY UNTIL 5 PM PDT THURSDAY PZZ470-475.
SMALL CRAFT ADVISORY UNTIL 5 PM PDT WEDNESDAY PZZ455.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Apr 13, 4:35 AM PDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 435 AM PDT SAT APR 13 2013 CAZ001>004-076-141145- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 435 AM PDT SAT APR 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD AIR MASS IS FORECAST TO MOVE INTO NORTHWEST CALIFORNIA SUNDAY THROUGH MONDAY. THIS WILL ALLOW OVERNIGHT LOW TEMPERATURES TO FALL INTO THE UPPER 20S TO MID 30S BY EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 2:52 PM PDT | Frost Advisory | EKA | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.